# SDR FDEA202509021609

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66253
- Aircraft time: 5,632 hours, 2,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586849
- Condition: Cracked
- Location: Zone 200
- Part time: 5,632 hours, 2,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SURFACE OF FLOOR PANEL  252GFF SECTION 46 AT MDC L= 2.5" CRACK ON SURFACE OF FLOOR PANEL 252GFF SECTION 46 AT MDC WAS REPAIRED IAW B767 SRM   53-00-50-2R PAR 4-B FIG 201 SHEET 2 REV 92 APR 15 2025
